# SDR REXA2013006241215

- Difficulty date: June 24, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N8894A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7894
- Aircraft time: 21,135 hours, 18,370 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ARE INOPERATIVE.  R & R EMERGENCY LIGHT CABLE BETWEEN ROWS 2-8 IAW AMM 33-51-01 OPS CHECKED GOOD
